MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2023-257144

Медицинская библиотека · BMJ case reports · 2024

Hyperammonemic encephalopathy induced by valproic acid.

Zhu Qiuyu M, Singh Amitosh K, Chang Huai-En Rachel, Konka Sandeep A

Клинический случайСтатьяПеревод в очереди

Аннотация

Valproate (VPA) is broad-spectrum antiepileptic drug. Several adverse reactions including hepatotoxicity, fetal risk and pancreatitis are well known and labelled as boxed warnings in the USA. One adverse reaction that is less well known but clinically significant for its severe morbidity is hyperammonemic encephalopathy. We present a case of woman with hyperammonemic encephalopathy following the initiation of VPA therapy; she had a favourable outcome with discontinuation of the drug and prompt treatment with lactulose and L-carnitine.

Для цитирования: Zhu Qiuyu M, Singh Amitosh K, Chang Huai-En Rachel, Konka Sandeep A. Hyperammonemic encephalopathy induced by valproic acid.. BMJ case reports. 2024. DOI: 10.1136/bcr-2023-257144.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.